Positive Solutions of Boundary Value Problems for p-Laplacian Fractional Differential Equations

Creative Commons License

FEN F. , Karaca I. Y. , ÖZEN Ö.

FILOMAT, vol.31, no.5, pp.1265-1277, 2017 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 31 Issue: 5
  • Publication Date: 2017
  • Doi Number: 10.2298/fil1705265f
  • Title of Journal : FILOMAT
  • Page Numbers: pp.1265-1277


This work is devoted to the existence of positive solutions for nonlinear fractional differential equations with p-Laplacian operator. By using five functionals fixed point theorem, the existence of at least three positive solutions are obtained. As an application, an example is presented to demonstrate our main result.